Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

SOME SOLVABILITY THEOREMS FOR NONLINEAR EQUATIONS WITH APPLICATIONS TO PROJECTED DYNAMICAL SYSTEMS

G. Isac
Applicable Analysis and Discrete Mathematics
Vol. 3, No. 1 (April 2009), pp. 3-13
Stable URL: http://www.jstor.org/stable/43660692
Page Count: 11
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
SOME SOLVABILITY THEOREMS FOR NONLINEAR EQUATIONS WITH APPLICATIONS TO PROJECTED DYNAMICAL SYSTEMS
Preview not available

Abstract

We present in this paper some solvability results with applications to the study of existence of periodic orbits for projected dynamical systems.

Page Thumbnails

  • Thumbnail: Page 
3
    3
  • Thumbnail: Page 
4
    4
  • Thumbnail: Page 
5
    5
  • Thumbnail: Page 
6
    6
  • Thumbnail: Page 
7
    7
  • Thumbnail: Page 
8
    8
  • Thumbnail: Page 
9
    9
  • Thumbnail: Page 
10
    10
  • Thumbnail: Page 
11
    11
  • Thumbnail: Page 
12
    12
  • Thumbnail: Page 
13
    13